Inventiones mathematicae

, Volume 115, Issue 1, pp 219–239

Bounds for automorphicL-functions. II

  • W. Duke
  • J. B. Friedlander
  • H. Iwaniec
Article

DOI: 10.1007/BF01231759

Cite this article as:
Duke, W., Friedlander, J.B. & Iwaniec, H. Invent Math (1994) 115: 219. doi:10.1007/BF01231759

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • W. Duke
    • 1
  • J. B. Friedlander
    • 2
  • H. Iwaniec
    • 1
    • 2
  1. 1.Department of MathematicsRutgers UniversityNew BrunswickUSA
  2. 2.Department of MathematicsUniversity of TorontoTorontoCanada